# SDR UIEA2021032200680

- Difficulty date: March 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,614 hours, 23,693 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN( PERFORMED APU BITE PROCEDURE. NO FAULTS. OPS CHECK GOOD. REF FIM 49-11-00-815-958-003.  )
